# SDR 04009678

- Difficulty date: January 9, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N678BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7653
- Aircraft time: 3,841 hours, 3,168 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 089177
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO BUF CREW RECEIVED A FLAP SYSTEM FAILURE MESSAGE WHEN FLAPS WERE A ZERO DEGREES AND SELECTED TO 8 DEGREES.  CREW PERFORMED MISSED APPROACH TO BUF AND DETERMINED RUNWAY LENGTH WAS NOT ADEQUATE.  FLIGHT 7802 THEN DIVERTED TO IAD AND PERFORMED A ZERO FLAP LANDING.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE FLAP POWER DRIVE UNIT WAS FOUND FAULTY AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
